Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A remark on a paper of Bateman and Horn

Author: A. Schinzel
Journal: Math. Comp. 17 (1963), 445-447
MSC: Primary 10.45
Original Article: Math. Comp. 16 (1962), 363-367.
MathSciNet review: 0153647
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.45

Retrieve articles in all journals with MSC: 10.45

Additional Information

Article copyright: © Copyright 1963 American Mathematical Society